# SDR V0XD20210302

- Difficulty date: February 26, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R SPLICE HAS CORROSION AT F.S. 333.00. CORRECTIVE ACTION: REPLACED STRINGER SPLICE 26R AT F.S. 333.00 IAW CRJ 900 SRM 51-42-0. REFFER TO AVMAX W/O: 80913 W/C: 1187 FOR DETAILS.
